Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Diognosed with long intestine. Taking combutol. Having frequent urination. Taking macoxplus and lesuride

i have been diognosed with long intestine tb 2 months baxk , i have been prescribed to take the following medicines :-macox+-450 mg,combutol-800mg, pyrazinamide 750mg, lesuride and vitazyme syrup , i am regularly foolwing this course, i did nt gain any weight in last 2 months and i have frequent urination problem and whole day i fell zero energy inside me and after urination (pee) i feel a drain oo lot of energy , recently doctor adived me to not taking combutoland pyrazinamide and using only macoxplus and lesuride how long will it take to cure the tb completely pls answer
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. it appears that you are recovering from the disease that is why your doctor has tappered the dose of the drugs. increase in appitite may take time in different sites of disease
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor